American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Noé Bárcenas, Paulo Carrillo Rouse and Mario Velásquez. Multiplicative structures and the twisted Baum-Connes assembly map. Trans. Amer. Math. Soc. 369 (2017) 5241-5269.
Abstract, references, and article information   
View Article: PDF

[2] Leonel Robert and Aaron Tikuisis. Nuclear dimension and $\mathcal{Z}$-stability of non-simple $\mathrm{C}^*$-algebras. Trans. Amer. Math. Soc. 369 (2017) 4631-4670.
Abstract, references, and article information   
View Article: PDF

[3] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[4] Bruce Blackadar, Leonel Robert, Aaron P. Tikuisis, Andrew S. Toms and Wilhelm Winter. An algebraic approach to the radius of comparison. Trans. Amer. Math. Soc. 364 (2012) 3657-3674.
Abstract, references, and article information   
View Article: PDF

[5] Eduard Ortega, Francesc Perera and Mikael Rørdam. The Corona Factorization Property and refinement monoids. Trans. Amer. Math. Soc. 363 (2011) 4505-4525. MR 2806681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nikolay A. Ivanov. The $K$-theory of Toeplitz $C^*$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010) 6003-6027. MR 2661506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pere Ara. The regular algebra of a poset. Trans. Amer. Math. Soc. 362 (2010) 1505-1546. MR 2563739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jack Spielberg. Semiprojectivity for certain purely infinite $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009) 2805-2830. MR 2485409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jean-Louis Tu. Twisted $K$-theory and Poincaré duality. Trans. Amer. Math. Soc. 361 (2009) 1269-1278. MR 2457398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew S. Toms. An infinite family of non-isomorphic C$^*$-algebras with identical $\mathrm {K}$-theory. Trans. Amer. Math. Soc. 360 (2008) 5343-5354. MR 2415076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. Christopher Phillips. Recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4595-4623. MR 2320643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Christopher Phillips. Cancellation and stable rank for direct limits of recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4625-4652. MR 2320644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Valentin Deaconu and Fred Shultz. C*-algebras associated with interval maps. Trans. Amer. Math. Soc. 359 (2007) 1889-1924. MR 2272154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Huaxin Lin. An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005) 3375-3405. MR 2135753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Huaxin Lin. A separable Brown-Douglas-Fillmore theorem and weak stability. Trans. Amer. Math. Soc. 356 (2004) 2889-2925. MR 2052601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Victor Nistor and Evgenij Troitsky. An index for gauge-invariant operators and the Dixmier-Douady invariant. Trans. Amer. Math. Soc. 356 (2004) 185-218. MR 2020029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dan Kucerovsky. Extensions contained in ideals. Trans. Amer. Math. Soc. 356 (2004) 1025-1043. MR 1984466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Beatriz Abadie. The range of traces on quantum Heisenberg manifolds. Trans. Amer. Math. Soc. 352 (2000) 5767-5780. MR 1781278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tsuyoshi Kajiwara and Yasuo Watatani. Jones index theory by Hilbert C{${}^{*}$}-bimodules and K-theory. Trans. Amer. Math. Soc. 352 (2000) 3429-3472. MR 1624182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Huaxin Lin. When almost multiplicative morphisms are close to homomorphisms. Trans. Amer. Math. Soc. 351 (1999) 5027-5049. MR 1603918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Akitaka Kishimoto and Alex Kumjian. The Ext class of an approximately inner automorphism. Trans. Amer. Math. Soc. 350 (1998) 4127-4148. MR 1608321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Beatriz Abadie, Søren Eilers and Ruy Exel. Morita equivalence for crossed products by Hilbert $C^\ast$-bimodules. Trans. Amer. Math. Soc. 350 (1998) 3043-3054. MR 1467459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Donggeng Gong. Equivariant Novikov conjecture for groups acting on Euclidean buildings. Trans. Amer. Math. Soc. 350 (1998) 2141-2183. MR 1433118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hongbing Su. K-theoretic classification for certain inductive limit $Z_2$ actions on real rank zero $C^*$-algebras . Trans. Amer. Math. Soc. 348 (1996) 4199-4230. MR 1376557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nigel Higson and John Roe. A homotopy invariance theorem in coarse cohomology and $K$-theory . Trans. Amer. Math. Soc. 345 (1994) 347-365. MR 1243611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ruy Exel and Terry A. Loring. Extending cellular cohomology to $C\sp *$-algebras . Trans. Amer. Math. Soc. 329 (1992) 141-160. MR 1024770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shuang Zhang. $K\sb 1$-groups, quasidiagonality, and interpolation by multiplier projections . Trans. Amer. Math. Soc. 325 (1991) 793-818. MR 998130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia